Please sign in or register.
Did you miss your activation email?
David starts this regime at the end of next week. Has anyone else had this? Mitomycine infusion followed by 2 lots of 2 weeks of cap tablets with a break of a week between each.
Any tips please?
Morning @Daffodil this is a new regime to me so I'm afraid I really can't help you, but I'm still learning myself! I haven't come across this drug on the forum but if you put Mitomycine into the search button at the top of the page you might find previous threads about it. Capcetabine you will find has been used a lot and although I haven't taken it myself, there seems to be less side effects with it than some other drugs such as Oxaliplatin, but as we know every person is different. If you can't find anything on the search button you could always direct your question to our lovely nurses, but I'm sure someone else in our forum will be able to help you. Best of luck to David, hope all goes well with his treatment
...I have googled so you don't have to! If you look at the Macmillan website there is lots of information. Hope you find some answers there over the weekend, then ask the nurses here next week. Best wishes to both of you.
Thank you @Lizalou and @DianeS , we have the info from Macmillan that our CN gave us, but I just wondered how other people had found this regime. Those information sheets tell you about SO many side effects that it's rather daunting!
Hi @Daffodil, I had this same regime early last year. The worst side effects for me were skin related, particularly with the soles of my feet which made walking painful and also peeling and cracking to my hands. However, like most chemo's the severity of the side effects seem to vary between patients and hopefully David will suffer less than I did. I was prescribed Diprobase cream which seemed to help more than the other creams that I used initially. Bob
Thanks @Bob, I thought I remembered that you had this. We are now seeing Mark Hill, having transferred our care to Maidstone. How are you and Gail doing?
Hi @Daffodil, we're both reasonably well thanks, backwards and forwards to Cyprus and spending plenty of time with family and friends both there and in the UK. My appetite has reduced and I've lost weight, something I was lucky to enough to maintain over the years on chemo. You will find Mark Hill and his team very good, they certainly threw everything available at me. Mark was my consultant initially at Pembury and then at Maidstone after we moved. Tracey Chambers, the Macmillan Specialist Nurse is also marvelous. Wishing you and David all the best. Bob
My husband was offered this as a third line treatment @Daffodi. I understand it works in a similar way to folfox and folfiri. Both those options didn't help him so he decided against this third line option in favour of Lonsurf which didn't help him either! As your husband had success with his previous chemo maybe he will have a good response to the Mitonycin and capecitabine. Fingers tightly crossed for you both.